Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/15662

Title: Jacobi-Trudy formula for generalized Schur polynomials
Authors: Sergeev, A.N.
Veselov, A.P.
Keywords: Symmetric functions
Orthogonal polynomials
Jacobi–Trudy formula
Issue Date: 2014
Publisher: American Mathematical Society © Independent University of Moscow
Citation: SERGEEV, A.N. and VESELOV, A.P., 2014. Jacobi-Trudy formula for generalized Schur polynomials. Moscow Mathematical Journal, 14 (1), pp. 161 - 168.
Abstract: Jacobi-Trudy formula for a generalization of Schur polynomials related to any sequence of orthogonal polynomials in one variable is given. As a corollary we have Giambelli formula for generalized Schur polynomials.
Description: This article was published in the Moscow Mathematical Journal [© Independent University of Moscow] and the definitive version is also available at: http://www.mathjournals.org/mmj/2014-014-001/2014-014-001-007.html
Sponsor: This work has been partially supported by the EPSRC [grants EP/E004008/1 and EP/J00488X/1].
Version: Published
URI: https://dspace.lboro.ac.uk/2134/15662
Publisher Link: http://www.mathjournals.org/mmj/2014-014-001/2014-014-001-007.html
ISSN: 1609-3321
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
JT-MMJ.pdfPublished version152.89 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.